# SDR DALA2015121307581

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RT SKIN BETWEEN BS ZFS 180 AND ZFS 165 AT VERTICAL STABILIZER.  RT SKIN WAS REPLACED DUE EXCESSIVE WEAR IAW SRM 55-32-0, FIG 3 AND DWG 5936143, REV.
